# SDR QXEA200601117

- Difficulty date: April 23, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,076 hours, 8,077 cycles
- System (JASC): 2210 · Autopilot System
- Part: Mount
- Part number: 8220259001
- Part serial: 4N5L
- Condition: Inoperative
- Location: Servo
- Part time: 11,076 hours, 8,077 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2479, RETURN TO GATE, "BEFORE TAKE-OFF CHECKLIST," FO UNABLE TO MOVE AILERONS TO RIGHT (LEFT WORKED AS NORMAL) ON 3RD TRY TO RIGHT AILERONS MOVED NORMALLY AND CONTINUED TO MOVE FREELY.  MAINTENANCE REMOVED AND REPLACED THE AILERON SERVO MOUNT.  PERFORMED OPERATIONAL CHECK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
